MAUDE Adverse Event Report: Stryker-Endoscopy Lakeland 5300; Laparoscope, general & plastic surgery, reprocessed

Stryker-Endoscopy Lakeland 5300; Laparoscope, general & plastic surgery, reprocessed
Model Number B5LT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
NA
Common Device Name
Laparoscope, general & plastic surgery, reprocessed
Manufacturer (Section D)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
+1(888)888-3433
MDR Report Key50124023
Report Number0001056128-2026-00056
Device Sequence Number14871512
Product Code NLM
UDI-Device Identifier00885825014193
UDI-Public00885825014193
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB5LT
Device Catalogue NumberB5LT
Device Lot Numberunknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown